# SDR DALA2021050602565

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs1002-1022 L19r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT LONGERON 19R BETWEEN STA 1002 AND STA 1022. NRC 001-0002:2040-0016/019 00551: REPLACED INTERCOSTAL AT LONGERON 19R BETWEEN STA 1002 AND STA 1022 REF BOEING LONGBEACH DWG #5910158. (LP #1800720)
